Show simple item record

AuthorEl bolkiny, Mohamed Tawfik
Available date2009-11-25T12:43:34Z
Publication Date1993
Publication NameJournal of Administrative Sciences and Economics
CitationJournal of Administrative Sciences and Economics, 1993, Vol. 4, Pages 47-92.
URIhttp://hdl.handle.net/10576/6920
AbstractIt was observed that variability in mortality rates over time in the state of Qatar is not of binomial nature. A method of analyzing these mortality rates in the heterogeneous population is presented in this paper. Three estimation approaches are also investigated. This variability was also examines for the total males and the total females. In each analysis it was observed that the variability is very much the same as what one would expect under a beta-binomial model. A significant finding, for the mortality data, was that estimates of the parameter 0 were remarkably homogeneous for each analysis. That is, the relative degree of extra binomiality was very much the same from month to month, regardless of the population size or the number of months in the analysis.
Languageen
PublisherQatar University
SubjectStatistics
TitleMixed Model For Analyzing Variability in Mortality Rates Over Time With Reference To Qatar Mortality Data
TypeArticle
Pagination47-92
Volume Number4


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record